SciELO - Scientific Electronic Library Online

 

South African Journal of Economic and Management Sciences
versión On-line ISSN 1015-8812

PDF Download

 

Iniciando descarga de archivo PDF en 10 segundos. Por favor espere!

 

 

JIBAO, Samuel S; SCHOEMAN, Niek J  y  NARAIDOO, Ruthira. Fiscal regime changes and the sustainability of fiscal imbalance in South Africa: a smooth transition error-correction approach. S. Afr. j. econ. manag. sci. [online]. 2012, vol.15, n.2, pp. 112-127. ISSN 1015-8812.


 


 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License